Uniqueness of semilinear elliptic inverse problem

Chaochun Qu, Ping Wang

Research output: Contribution to journalArticle

Abstract

We consider the uniqueness of the inverse problem for a semilinear elliptic differential equation with Dirichlet condition. The necessary and sufficient condition of unique solution is obtained. We improved the results obtained by Isakov and Sylvester (1994) for the same problem.

Original languageEnglish (US)
Pages (from-to)4217-4227
Number of pages11
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2003
Issue number67
DOIs
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Uniqueness of semilinear elliptic inverse problem'. Together they form a unique fingerprint.

  • Cite this